# SDR F3LA2019030500022

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N230FR
- Make and model: Airbus A320-214
- Aircraft serial: 06773
- Aircraft time: 13,972 hours, 5,693 cycles
- Engine: Cfmint CFM565B43
- Engine time: 13,972 hours, 5,693 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

DISCREPANCY: REFERENCE LP1151885 ITEM#1- ENG 1 GREEN HYD PUMP FAULT FAILURE. CORRECTIVE ACTION: ITEM#1 PERFORMED OPS TEST OF GREEN HYD SYS IAW AMM 29-11-00-710-001-A SYSTEM TEST NORMAL NO FAULTS AT THIS TIME. PERFORMED CHECK OF GREEN HYD SYS IAW AMM 29-00-00-280-006-A01. SYS CHECKS NORMAL. ITEM#2 - ECAM MSG GREEN RESIVIOR LOW LEVEL. PLACED ECAM GREEN RES LOW LEVEL ON MEL 29-30-04F CTL#1147868 DD 3/10/19 COMPLIED WITH FR PRECEDURES VERIFIED GREEN SYTEM FULL. ITEM#3 ECAM MSG "PTU FAULT". PLACED PTU FAULT ON MEL 29-30-04H. VERIFIED PTU OPERATES NORMALLY IAW AMM 29-23-00-710-004-A CTL#1147870 DD 3/10/19./END/
